Join the 'Vivelle' group to help and get support from people like you.
We found 26 questions associated with the 'Vivelle' topic.
Posted 13 Sep 2011 by • 1 answer
I've had complete hysterectomy, 1983, have been on Vivelle for 20 years, when I try to get off of it I have emotional effects of severe crying and nervousness. Have had chronic pain and depression from said pain, on antidepressant, or namely Effexor since 1986. I'm 68 years old, diabetic, ...
Posted 16 Feb 2013 by • 1 answer
I am 52 and I take 200 MG of progesterone 10 days per month and 0.075 mg of VIVELLE dot twice week. I was taking half the dose. I am dizzy and I am slightly nauseated. My vision also seems to be slightly blurred.
Vivelle-Dot - Hi I have been on 2mg estrodial tablet for 1 month - is vivelle dot less side effects?
Posted 27 Dec 2015 by • 3 answers
Been on estrodial 2mg 1 mth- post menopausal At 49- have Myrena progesterone iud for other issues. side effects estrodial gained 4kg, increased my depression and anxiety, head congestion, back feet and joint pain plus more- though sweats and flashes and dry v better. But side effects too bad. Does ...
Posted 7 Jan 2010 by • 1 answer
Posted 18 Feb 2011 by • 1 answer
... or Climara is temporary or permanent? I was on Vivelle for 3 months then changed to Climara and came off after 6 weeks, as both caused rashes at site - and could be the culprit(s) in this awful hair loss.
Posted 17 May 2012 by • 1 answer
I have suddenly gained alot of weight around my middle. This has happened since I started on Vivelle and am thinking of switching to Climara. Will this help?
Posted 9 Jun 2013 by • 2 answers
Been on this for 4 months with an increase from 0.05 to 0.075 anxiety getting worse
Posted 17 Feb 2010 by • 2 answers
Posted 21 Sep 2009 by • 2 answers
I have a severe itching problem at night. Then, I go into involuntary shaking. i have been wearing the patch for five months. I itch periodically all over my body in the day time. Could these itches spell be a side effect of Vivelle dot?
Posted 7 Nov 2010 by • 1 answer
Posted 2 Oct 2012 by • 1 answer
Had complete hysterectomy in 2008 and started on vivelle-dot 0.1. After two years I told my Dr. I wanted to reduce the dose and now I am on .0375 since March this year. I am very emotional and do not know if I can just start taking it again after 2 weeks? Do I need to see a Dr first?
Been using Vivelle Dot patch since about July. Have a rash about 1 1/2 - 2" in diameter, on the bac?
Posted 25 Oct 2012 by • 1 answer
... of my left, upper thigh. Red and bumpy and can be very itchy. And, now, just noticed 3 more bumps that started itching on the back of my right upper thigh. Can the patch be causing this? Thanks
Posted 18 Apr 2014 by • 1 answer
My health insurance does not want to cover after age 65 and doctor has hesitation, however, everything I can find does not match my data. Only use Estraderm patch--not progesterin. Most studies it is not natural Estraderm used and is also .6 or more and often not on women with total ...
Posted 2 Dec 2017 by • 1 answer
I have been on the patch for like 10yrs. now... completely took away my terrible 24/7 sweating episodes! But after being on it for that long... I've thinned & lost ALOT of hair!! And I'm doing 1/2 patch every 4th day! I do not want to quit the patch but..Im really afraid I'm ...
Posted 13 Aug 2009 by • 1 answer
Related Condition Support Groups
Vivelle Patient Information at Drugs.com
- Vivelle Information for Consumers
- Vivelle Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivelle (detailed)